# SDR R61A2023121500733

- Difficulty date: November 21, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000058
- Aircraft time: 48,766 hours, 30,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17003905001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRINGER 23R, AT 2 EACH RIVETS, BETWEEN FRAMES 16 AND 17. REMOVED AND REPLACED STRINGER 23R FR 12-20. REF EMB SRM 51-40-08.
